RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 32, Issue 4(196)  


Non-linear Fredholm maps and the Leray–Schauder theory
Yu. G. Borisovich, V. G. Zvyagin, Yu. I. Sapronov
3
Characteristic Lyapunov exponents and smooth ergodic theory
Ya. B. Pesin
55
Sublinear operators and their applications
A. M. Rubinov
113
The structures of Hamiltonian mechanics
A. M. Vinogradov, B. A. Kupershmidt
175

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
237
Communications of the Moscow Mathematical Society
Semiprime rings with a generalized identity
K. I. Beidar
249
Approximation of certain classes of periodic functions of several variables by Fourier sums in the $\widetilde{\mathscr L}_p$ metric
È. M. Galeev
251
Triangular products of representations of semigroups and associative algebras
U. Kaljulaid
253
The generation of periodic points from an equilibrium position
V. S. Kozyakin
255
Surjectivity of the period mapping for $K3$ surfaces
Vik. S. Kulikov
257
Finite basis property of the identities of certain rings
V. N. Latyshev
259
Decompositions of root systems
F. M. Malyshev
261
Approximation and the maximum principle in nonsmooth optimal control problems
B. Sh. Mordukhovich
263
A theorem on a removable singularity for the solutions of a class of linear partial differential equations
E. V. Radkevich
265
Modules over hereditary Noetherian prime rings
A. A. Tuganbaev
267
Elliptic problems with a spectral parameter that occurs in the boundary conditions in polynomial form
A. G. Fedotov
269

Mathematical Events in the USSR
Vladimir Aleksandrovich Andrunakievich (on his sixtieth birthday)
P. S. Aleksandrov, V. I. Arnautov, Yu. M. Ryabukhin, L. A. Skornyakov, A. I. Shirshov
271
Fifth Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations
G. D. Suvorov
277

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
279
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019